| Model Number |
MMT-551LNAH |
| Medical Device Problem Codes |
Moisture or Humidity Problem (2986); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Insulin pump received with blank display due to moisture damage to electronic component noted.Cracked battery tube thread and cracked window display corners noted.
Event or Problem Description
The customer reported via phone call that battery compartment and screen was cracked.Blood glucose was unknown.Customer also reported that insulin pump was exposed to moisture.The insulin pump will be returned for analysis.